Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having testicular pain, burning sensation in groin and upper area. On antibiotics. No bacterial infection. What's wrong?

My son and I have been having testicular pain , ache and burning sensations also in the groin and upper, inner thigh area for over a year. It was very severe at the beginning and has been trending down but always present from one extent or another. My son began showing the symptoms about 2 1/2 months after me. It has been a year and a half for me and I was doing quite well until just recently where the pain and burning sensations have increased again. I am 39 years old and my son is only 10. We ve been to surgeons, urologists, neurologists, infectious disease and general practitioners without a solid diagnoses. I have been on antibiotics for months though they found no bacterial infections. Please help.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

i understand your concern. i think it looks more like skin problem. have a skin consultation looks to be fungal infection. have a skin smear examination of that area. you should need to have full work up nutritional status because it can be due to vitamin deficiency. have urine examination. if u can get me more details of lab reports then it will help to lead into diagnosis and treatment. hope this will help you
wish you good and fast recover
Answered: Sat, 1 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor